- 24-count box of Sudafed PE Pressure + Pain Relief Caplets to provide non-drowsy relief of sinus pain, nasal congestion, sinus pressure, and headaches
- Contains 5 mg of phenylephrine HCl, a decongestant, for congestion relief and 325 mg of acetaminophen for pain and fever reduction.
- Sinus medicine temporarily relieves symptoms associated with hay fever, upper respiratory allergies & the common cold
- Provides relief of sinus pain, pressure, headaches, nasal congestion, and minor aches and pains.
- Sinus and congestion medicine promotes sinus drainage and temporarily reduces fever in a non-drowsy caplet formula